# SDR SWAA002308

- Difficulty date: November 11, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 33,731 hours, 32,320 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 6555797
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, LT MLG IND RED LIGHT ILLUMINATED WITH GEAR RETRACTED.  REMOVED AND REPLACED MLG UPLOCK SENSOR PER MM.
